Altmetric

On the connections between discontinuous Galerkin and flux reconstruction schemes: extension to curvilinear meshes

File Description SizeFormat 
PAPER_deformed.pdfAccepted version2.46 MBAdobe PDFView/Open
art%3A10.1007%2Fs10915-015-0119-z(1).pdfPublished version875.1 kBAdobe PDFView/Open
Title: On the connections between discontinuous Galerkin and flux reconstruction schemes: extension to curvilinear meshes
Authors: Mengaldo, G
De Grazia, D
Vincent, PE
Sherwin, SJ
Item Type: Journal Article
Issue Date: 19-Oct-2015
Date of Acceptance: 19-Sep-2015
URI: http://hdl.handle.net/10044/1/27678
DOI: http://dx.doi.org/10.1007/s10915-015-0119-z
ISSN: 1573-7691
Publisher: Springer
Start Page: 1272
End Page: 1292
Journal / Book Title: Journal of Scientific Computing
Volume: 67
Issue: 3
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: Engineering & Physical Science Research Council (E
Funder's Grant Number: EP/I037946/1
Keywords: Spectral/hp methods
Discontinuous Galerkin
Flux reconstruction
Aliasing
Irregular grids
Applied Mathematics
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
Publication Status: Published
Appears in Collections:Faculty of Engineering
Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons